Number of documents

3

Hasnaa Zidani's list of Publication on Hal


"Rémi Munos"   

Journal articles2 documents

  • Olivier Bokanowski, Sophie Martin, Rémi Munos, Hasnaa Zidani. An anti-diffusive scheme for viability problems. Applied Numerical Mathematics, Elsevier, 2006, 56 (9), pp.1147-1162. ⟨hal-00112062v2⟩
  • Remi Munos, Hasnaa Zidani. Consistency of a simple multidimensional scheme for Hamilton-Jacobi-Bellman equations. Comptes Rendus Mathématique, Elsevier Masson, 2005, 340 (7), pp.499-502. ⟨10.1016/j.crma.2005.02.001⟩. ⟨hal-00983347⟩

Reports1 document

  • Olivier Bokanowski, Sophie Martin, Remi Munos, Hasnaa Zidani. An anti-diffusive scheme for viability problems. [Research Report] RR-5431, INRIA. 2004, pp.20. ⟨inria-00070576⟩